Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Möbius invariant quaternion geometry
HTML articles powered by AMS MathViewer

by R. Michael Porter
Conform. Geom. Dyn. 2 (1998), 89-106
Published electronically: October 14, 1998


A covariant derivative is defined on the one point compactification of the quaternions, respecting the natural action of quaternionic Möbius transformations. The self-parallel curves (analogues of geodesics) in this geometry are the loxodromes. Contrasts between quaternionic and complex Möbius geometries are noted.
Similar Articles
Bibliographic Information
  • R. Michael Porter
  • Affiliation: Departamento de Matemáticas, Centro de Investigación y de Estudios Avanzados del I.P.N., Apdo. Postal 14-740, 07000 México D. F., Mexico
  • Email:
  • Received by editor(s): January 29, 1998
  • Received by editor(s) in revised form: August 25, 1998
  • Published electronically: October 14, 1998
  • Additional Notes: Partially supported by CONACyT grant 211085-5-2585P-E
  • © Copyright 1998 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 2 (1998), 89-106
  • MSC (1991): Primary 53A55; Secondary 53B10, 15A66, 51N30, 20G20
  • DOI:
  • MathSciNet review: 1649091